Alert archive / Illinois / Wind Chill Advisories in 2008

Wind Chill Advisory 7, NWS Lincoln, IL

February 19, 20089 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 19, 2008, 3:36 PM CST for 9 counties in Illinois. It took effect at Feb 20, 2008, 3:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2008, 3:36 PM CST (21:36 UTC)
In effect from
Feb 20, 2008, 3:00 AM CST
Expired
Feb 20, 2008, 9:00 AM CST
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 192136
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CST TUE FEB 19 2008

...ANOTHER STRONG COLD FRONT ON ITS WAY TONIGHT...

.AN ALBERTA CLIPPER WILL NOW OVER MINNESOTA WILL DIVE SOUTHEAST
AND MOVE ACROSS NORTHERN ILLINOIS TONIGHT. THIS SYSTEM WILL DRAG
ANOTHER COLD CANADIAN AIRMASS INTO THE MIDWEST ALONG WITH STRONG
NORTH WINDS. THIS WILL PRODUCE BITTERLY COLD WIND CHILL VALUES
ACROSS NORTHERN AND WESTERN ILLINOIS INTO WEDNESDAY MORNING.

ILZ027>031-036-037-040-041-200300-
/O.NEW.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA
336 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY. 

EXPECT A STRONG COLD FRONT TO MOVE INTO THE AREA AFTER MIDNIGHT.
LOW TEMPERATURES IN THE LOWER SINGLE DIGITS WILL COMBINE WITH
NORTH WINDS OF 20 MPH TO PRODUCE WIND CHILL READINGS BETWEEN 10
BELOW AND 20 DEGREES BELOW ZERO. WINDS ARE EXPECTED TO DECREASE
WITH TIME WEDNESDAY MORNING...BUT VERY COLD WEATHER WILL CONTINUE
INTO MIDDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

CHURCHILL
3 follow-up statements
000 
WWUS43 KILX 200230
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST TUE FEB 19 2008

...ANOTHER STRONG COLD FRONT ON ITS WAY TONIGHT...

.AN ALBERTA CLIPPER DIVE SOUTHEAST AND MOVE ACROSS NORTHERN
ILLINOIS TONIGHT. THIS SYSTEM WILL DRAG ANOTHER COLD CANADIAN
AIRMASS INTO THE MIDWEST ALONG WITH STRONG NORTH WINDS. THIS WILL
PRODUCE BITTERLY COLD WIND CHILL VALUES ACROSS NORTHERN AND
WESTERN ILLINOIS INTO WEDNESDAY MORNING.

ILZ027>031-036-037-040-041-200900-
/O.CON.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA
830 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY. 

EXPECT A STRONG COLD FRONT TO MOVE INTO THE AREA AFTER MIDNIGHT.
LOW TEMPERATURES IN THE LOWER SINGLE DIGITS WILL COMBINE WITH
NORTH WINDS OF 20 MPH TO PRODUCE WIND CHILL READINGS BETWEEN
10 BELOW AND 20 DEGREES BELOW ZERO. WINDS ARE EXPECTED TO
DECREASE WITH TIME WEDNESDAY MORNING...BUT VERY COLD WEATHER WILL
CONTINUE INTO MIDDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KILX 200859
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
259 AM CST WED FEB 20 2008

...ANOTHER ARCTIC FRONT IS BLASTING ACROSS ILLINOIS THIS MORNING...

.VERY COLD ARCTIC AIR AND GUSTY NORTHWEST WINDS WILL MOVE INTO
ILLINOIS EARLY THIS MORNING...BEHIND AN ALBERTA CLIPPER THAT
DROPPED A DUSTING OF SNOW ACROSS CENTRAL ILLINOIS LAST NIGHT.
BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THROUGH MID MORNING
ACROSS NORTHERN AND WESTERN ILLINOIS.

ILZ027>031-036-037-040-041-201500-
/O.CON.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA
259 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

A STRONG COLD FRONT WILL PROGRESS ACROSS THE AREA EARLY THIS
MORNING. BEHIND THE FRONT...NORTH WINDS OF 20 TO 25 MPH WILL
COMBINE WITH TEMPERATURES PLUMMETING INTO THE SINGLE DIGITS TO
PRODUCE WIND CHILL READINGS BETWEEN 10 BELOW AND 20 DEGREES BELOW
ZERO. WINDS ARE EXPECTED TO DECREASE WITH TIME LATER THIS
MORNING...BUT VERY COLD WEATHER WILL CONTINUE INTO MIDDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

SHIMON
000 
WWUS43 KILX 201454
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CST WED FEB 20 2008


ILZ027>031-036-037-040-041-201600-
/O.EXP.KILX.WC.Y.0007.000000T0000Z-080220T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA
854 AM CST WED FEB 20 2008

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. 
TEMPERATURES ACROSS CENTRAL ILLINOIS WILL GRADUALLY WARM THIS
MORNING ALLOWING WINDCHILLS TO SLOWLY CLIMB TO ABOVE ZERO BY THIS
AFTERNOON. ALTHOUGH WIND CHILL ADVISORY CONDITIONS OF 15 DEGREES
BELOW ZERO ARE NOT EXPECTED TODAY...IT WILL REMAIN BITTERLY COLD
AS NORTH WINDS OF 15 TO 20 MPH COMBINE WITH TEMPERATURES IN THE TEENS.

$$

BARKER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 3:07 PM CST, 29 minutes earlier.

Area forecast discussion, Feb 19, 3:07 PM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CST TUE FEB 19 2008

.DISCUSSION...
ISSUED 307 PM CST TUE FEB 19 2008

SHORT TERM...TONIGHT THROUGH FRIDAY...
LOW PRESSURE LOCATED OVER EASTERN NEBRASKA WILL MOVE EAST ACROSS
CENTRAL ILLINOIS OVERNIGHT BRINGING ANOTHER SURGE OF COLD CANADIAN
AIR INTO THE REGION. THE ALBERTA CLIPPER SHORTWAVE WITH THIS SYSTEM
NOW MOVING SOUTHWARD ACROSS MINNESOTA WILL SWING ACROSS SOUTHERN
WISCONSIN/NORTHERN ILLINOIS AT THE SAME TIME. THE AREA BETWEEN THE
SURFACE LOW AND SHORTWAVE /I.E. NORTH OF INTERSTATE 72/ WILL SEE THE
MOST SNOW WITH THIS SYSTEM...WHILE LOCATIONS TO THE NORTH AND SOUTH
WILL SEE A DUSTING TO PERHAPS HALF AN INCH. MOISTURE IS NOT VERY
IMPRESSIVE WITH THE SHORTWAVE...HOWEVER THE VERY COLD AIRMASS WILL
ALLOW GREATER THAN NORMAL SNOW-TO-LIQUID RATIOS. EXPECT PERHAPS A
TENTH INCH LIQUID EQUIVALENT TO YIELD 1 TO 2 INCHES WITH THE
HEAVIEST SNOW BAND FROM THE QUAD CITIES TO DANVILLE. ALL OF THE
PRECIPITATION SHOULD BE EAST OF THE AREA BY DAWN. VERY COLD AIR AND
STRONG WINDS WILL ACCOMPANY THE COLD FRONT...AND WIND CHILL VALUES
WILL REACH ADVISORY CRITERIA ALONG AND NORTH OF THE ILLINOIS RIVER
FROM LATE TONIGHT INTO MID MORNING WEDNESDAY.

THE SOUTHERN PERIFERY OF THIS COLD AIRMASS WILL STALL ACROSS THE
NORTHERN GULF STATES WEDNESDAY NIGHT AS MOISTURE ONCE AGAIN MOVES
NORTHWARD AND INTERACTS WITH THE RESULTANT BAROCLINIC ZONE. AS THE
UPPER FLOW BECOMES PARALLEL TO THE FRONT ON THURSDAY...IDEAL
CONDITIONS FOR FRONTOGENETIC FORCING WILL SET UP FROM SOUTHERN
MISSOURI EASTWARD TOWARD KENTUCKY. EXPECT LIGHT SNOW TO DEVELOP
NORTHWARD TOWARD CENTRAL ILLINOIS BY THURSDAY MORNING...BUT THE
PRECIPITATION WILL HAVE A DELAYED START DUE TO THE AMBIENT DRY LOW
LEVELS THAT THE SNOW WILL HAVE TO CHEW THROUGH TO MAKE IT TO THE
SURFACE. THIS DRY AIR WILL ALSO PROVIDE FAVORABLE CONDITIONS FOR
SLEET TO MIX WITH THE SNOW AS LOW LEVELS COOL ADIABATICALLY UNDER AN
INCREASING WARM LAYER ALOFT.

MODELS HAVE BEEN HAVING A HARD TIME RESOLVING THE DETAILS ON HOW FAR
NORTH THE PRECIPITATION WILL EXTEND...BUT IT APPEARS AT LEAST THE
SOUTHERN HALF OF THE AREA WILL LIKELY SEE A WINTERY MIX THURSDAY AND
THURSDAY NIGHT. AS THE LAYER OF WARM AIR ALOFT CONTINUES
NORTHWARD...THE SOUTHEASTERN COUNTIES MAY SEE A TRANSITION TO SLEET
AND FREEZING RAIN LATE THURSDAY AND THURSDAY NIGHT. CONDIOTIONS DO
NOT APPEAR VERY FAVORABLE FOR HEAVY SNOW SINCE THE HEAVIER QPF WILL
FALL AS LIQUID JUST TO OUR SOUTH. AS THIS TIME FRAME GETS CLOSE...
WINTER WEATHER WATCHES/ADVISORIES MAY BE REQUIRED.

ANOTHER CONCENTRATED CHANCE AT SNOW WILL BE POSSIBLE FRIDAY AS A
SHORTWAVE IN THE SOUTHERN JET STREAM MIGRATES FROM OKLAHOMA INTO THE
OHIO VALLEY. WILL KEEP POPS IN THE CHANCE RANGE FOR NOW UNTIL THE
DETAILS AND TIMING OF THIS SYSTEM BECOME CLEARER.

LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH PRESSURE IS EXPECTED OVER THE MIDWEST THIS WEEKEND...PROVIDING
A BRIEF BREAK FROM THE MESSY WINTER WEATHER. THE LONGER RANGE MODELS
MOVE ANOTHER SHORTWAVE FROM OKLAHOMA INTO THE LOWER MISSISSIPPI
VALLEY ON SUNDAY...BUT WILL COUNT ON THE BETTER CHANCES FOR
PRECIPITATION TO BE JUST TO OUR SOUTH WHERE MOISTURE WILL BE MORE
FAVORABLE. A BETTER CHANCE AT PRECIPITATION LOOKS TO BE MONDAY AND
TUESDAY AS YET ANOTHER SHORTWAVE MOVES FROM THE ROCKIES INTO THE
MIDWEST. SO FAR...THE MODELS FOR THE PAST COUPLE OF DAYS HAVE TAKEN
THIS SYSTEM ON A MORE NORTHERLY ROUTE...WHICH WOULD PLACE ILLINOIS
ON THE WARM SIDE OF THE LOW PRESSURE. WILL PUT IN A SLIGHT CHANCE
FOR RAIN ON MONDAY...WITH PRECIPITATION THEN CHANGING TO SNOW AS THE
LOW EXITS MONDAY NIGHT AND TUESDAY. TO RELIEF IS FORESEEN TO THE
ACTIVE WINTER WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK.

04
&&

.AVIATION...
ISSUED 1147 AM CST TUE FEB 19 2008

SCT-BKN LOW CLOUDS WITH BASES AROUND 2500FT PERSIST ACROSS THE
AREA...ESPECIALLY ACROSS THE EASTERN TERMINALS. THESE CLOUDS WILL
GRADUALLY DISSIPATE/MOVE OFF TO THE EAST AS THE AFTERNOON
PROGRESSES. MEANWHILE...A BAND OF MID-LEVEL CLOUDINESS WILL
APPROACH FROM THE WEST. THESE CLOUDS WILL OVERSPREAD ALL TAF SITES
FROM WEST TO EAST BETWEEN 20 AND 23Z. CEILINGS WILL LOWER DURING
THE EVENING...AS A FAST-MOVING STORM SYSTEM PUSHES INTO THE AREA.
MODELS CONTINUE TO SPIT OUT A PERIOD OF LIGHT SNOW...MAINLY DURING
THE 03Z TO 09Z WINDOW. WILL TIME THIS FEATURE AND ITS ASSOCIATED
LIGHT SNOW ACROSS THE AREA ACCORDINGLY. RH PROFILES AND FORECAST
SOUNDINGS SUGGEST CEILINGS DOWN TO AROUND 2500FT WITH THE
SNOW...WITH VISBYS CUT TO 2 TO 3SM AT TIMES. CEILINGS/PRECIP WILL
BE SHORT-LIVED...AS STRONG SUBSIDENCE AND MID-LEVEL DRYING QUICKLY
DEVELOP IN THE WAKE OF THE SYSTEM. WILL REMOVE CEILINGS LATE
TONIGHT...AND INTRODUCE GUSTY NORTHWESTERLY WINDS THAT WILL LAST
THROUGH 18Z WED.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 300 AM CST UNTIL 900 AM CST WEDNESDAY
MORNING FOR ILZ027>031-036>037-040>041.
&&
Hazardous weather outlook, Feb 19, 3:28 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CST TUE FEB 19 2008

ILZ027>031-036-037-040-041-201100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
328 PM CST TUE FEB 19 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW
TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY
BECOME SLIPPERY.

AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE
OVERNIGHT...PRODUCING WIND-CHILLS IN THE 15 BELOW TO 20 BELOW ZERO
RANGE AFTER MIDNIGHT.

THE ILLINOIS...SPOON...AND PARTS OF THE MACKINAW RIVERS WILL BE
IN FLOOD THROUGH TONIGHT. MONITOR RIVER WARNINGS AND STATEMENTS
FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON
THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF
ILLINOIS. SOME LIGHT SNOW ACCUMULATION WILL BE POSSIBLE.

FLOODING WILL PERSIST ALONG THE ILLINOIS AND SPOON RIVERS OVER
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>048-053>057-063-201100-
CASS-CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-VERMILION-
328 PM CST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW
TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY
BECOME SLIPPERY.

AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE
OVERNIGHT...PRODUCING WIND-CHILLS FROM ZERO TO 10 BELOW ZERO
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON
THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF
ILLINOIS. SOME LIGHT SNOW ACCUMULATION WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>052-201100-
CHRISTIAN-MORGAN-SANGAMON-SCOTT-
328 PM CST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW
TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY
BECOME SLIPPERY.

AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE
OVERNIGHT...PRODUCING WIND-CHILLS FROM ZERO TO 10 BELOW ZERO AFTER
MIDNIGHT.

THE ILLINOIS AND SPOON RIVERS WILL BE IN FLOOD THROUGH TONIGHT.
MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON
THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF
ILLINOIS. A MIXTURE OF SNOW AND SLEET WILL BE LIKELY...WITH SOME
ACCUMULATION POSSIBLE.

FLOODING WILL PERSIST ALONG THE ILLINOIS AND SPOON RIVERS OVER
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ061-062-066>068-071>073-201100-
CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
SHELBY-
328 PM CST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW
TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY
BECOME SLIPPERY.

THE WABASH RIVER WILL REMAIN IN FLOOD THROUGH TONIGHT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON
THURSDAY AND THURSDAY NIGHT...AS A STORM SYSTEM PASSES BY TO THE
SOUTHEAST OF ILLINOIS. SEVERAL INCHES OF SNOW ACCUMULATION WILL BE
POSSIBLE. SLEET AND FREEZING RAIN MAY MIX IN AT TIMES AS
WELL...ESPECIALLY SOUTH OF I-70.

FLOODING WILL PERSIST ALONG THE WABASH RIVER OVER THE NEXT
SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:08 PM CSTWind Chill AdvisoryILXKnox, Marshall, Peoria, Stark, Woodford12 hr

Nearby

Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.